Compactness in Countable Tychonoff Products and Choice

Mathematical Logic Quarterly 46 (1):3-16 (2000)
  Copy   BIBTEX

Abstract

We study the relationship between the countable axiom of choice and the Tychonoff product theorem for countable families of topological spaces

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,649

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Compactness of 2^R and the Axiom of Choice.Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):569-571.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Products of Compact Spaces and the Axiom of Choice.O. De la Cruz, Paul Howard & E. Hall - 2002 - Mathematical Logic Quarterly 48 (4):508-516.
Two Topological Equivalents of the Axiom of Choice.Eric Schechter & E. Schechter - 1992 - Mathematical Logic Quarterly 38 (1):555-557.
Disasters in Topology Without the Axiom of Choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.

Analytics

Added to PP
2013-12-01

Downloads
17 (#634,824)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references